# SDR SWAA2013102221330

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 56,767 hours, 45,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Failed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE RETAINER CLIP FOR GIRT BAR STOWAGE FAILED.  R & R CLIP IAW SRM.
